MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 PONSKY PEG KIT, 20F; FEEDING TUBE

C.R. BARD, INC. (BASD) -3006260740 PONSKY PEG KIT, 20F; FEEDING TUBE
Model Number 006035
Medical Device Problem Codes Fracture (1260); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.
 
Event or Problem Description
It was reported that six months post device implant, the internal bumper was allegedly broken and was found to be inside the stomach.It was further reported that the bumper was removed using an endoscopy procedure.The procedure was completed using another device.There was no reported patient injury.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not requested as the lot number reported is unknown.Investigation summary: one ponsky dual port feeding adapter was returned for evaluation.Gross visual and microscopic visual evaluations were performed.The investigation is confirmed for the reported fracture and material separation issues, as a complete circumferential break was noted at the distal end of the tubing.The surface of the distal end of the tubing was noted to be finely granular and glossy; residue was also observed.The break surface observed on the dome appeared jagged and non-uniform.The definitive root cause could not be determined based upon available information.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) found that the product labeling was inadequate.H11:section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
PONSKY PEG KIT, 20F
Common Device Name
FEEDING TUBE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
judy ludwig
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key12726032
Report Number3006260740-2021-04618
Device Sequence Number16513960
Product Code KNT
UDI-Device Identifier00801741081187
UDI-Public(01)00801741081187
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K915841
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number006035
Device Catalogue Number006035
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/15/2021
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/05/2021
Supplement Date Received by Manufacturer11/16/2021
Initial Report FDA Received Date11/01/2021
Supplement Report FDA Received Date11/18/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age78 YR
Patient SexFemale